RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2001, Volume 74, Issue 7, Pages 391–395 (Mi jetpl4222)  

This article is cited in 1 scientific paper (total in 1 paper)

NONLINEAR DYNAMICS

Shedding and interaction of solitons in imperfect medium

M. Chertkova, I. Gabitova, I. Kolokolovba, V. Lebedevacd

a Theoretical Division, LANL
b G I. Budker Institute of Nuclear Physics, Siberian Branch of Russian Academy of Sciences, Novosibirsk
c L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
d Physics Department, Weizmann Institute of Science, Rehovot

Abstract: The propagation of a soliton pattern through one-dimensional medium with weakly disordered dispersion is considered. Solitons, perturbed by this disorder, radiate. The emergence of a long-range interaction between the solitons, mediated by the radiation, is reported. Basic soliton patterns are analyzed. The interaction is triple and is extremely sensitive to the phase mismatch and relative spatial separations within the pattern. The phenomenon is a generic feature of any problem explaining adiabatic evolution of solitons through a medium with frozen disorder.

Full text: PDF file (190 kB)

English version:
Journal of Experimental and Theoretical Physics Letters, 2001, 74:7, 357–361

Document Type: Article
PACS: 05.45.-a, 42.81.Dp, 46.65.+g
Received: 06.09.2001
Language: English

Citation: M. Chertkov, I. Gabitov, I. Kolokolov, V. Lebedev, “Shedding and interaction of solitons in imperfect medium”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:7 (2001), 391–395; JETP Letters, 74:7 (2001), 357–361

Citation in format AMSBIB
\Bibitem{CheGabKol01}
\by M.~Chertkov, I.~Gabitov, I.~Kolokolov, V.~Lebedev
\paper Shedding and interaction of solitons in imperfect medium
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2001
\vol 74
\issue 7
\pages 391--395
\mathnet{http://mi.mathnet.ru/jetpl4222}
\transl
\jour JETP Letters
\yr 2001
\vol 74
\issue 7
\pages 357--361
\crossref{https://doi.org/10.1134/1.1427121}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040672056}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4222
  • http://mi.mathnet.ru/eng/jetpl/v74/i7/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dong Sh., Hou L., “Periodic Wave Solutions and Asymptotic Property For the Combined Kdv-Cdg Equation”, Chim. Oggi-Chem. Today, 36:6 (2018), 1510–1512  isi
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:44
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019